By Topic

Schur stability of interval polynomials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Foo, Y.K. ; Leun Wah Electr. Co. Ltd., Singapore ; Soh, Y.C.

A method for checking the Schur stability of interval polynomials is presented. The numbers of critical vertex and edge polynomials that are sufficient for inferring robust Schur stability are obtained. It is shown that the critical edges can be greatly reduced to the order of 2 n2

Published in:

Automatic Control, IEEE Transactions on  (Volume:38 ,  Issue: 6 )